MathSciNet Relay Station
MathSciNet bibliographic data
MR2506961 14G25 (11G25 11G35 14J28)
Bogomolov, Fedor A.; Zarhin, Yuri G. Ordinary reduction of $K3$ surfaces. Cent. Eur. J. Math. 7 (2009), no. 2, 206–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement